# SDR 95ZZZX6101

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76
- Aircraft serial: 760181
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 6854424
- Condition: Failed
- Location: Start/Generator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON 6-10-95, NR 2 ENGINE OIL PRESSURE FLUCTUATED IN-FLIGHT.  SECURED ENGINE, MADE SINGLE ENGINE LANDING.  FOUND NR 2 ENGINE STARTER/GENERATOR SEAL HAD 'POPPED' OUT.  SEAL HAD BEEN INSTALLED 30 MINUTES PRIOR.  SUSPECT DAMAGED DURING INSTALLATION.  250-C30 IPC, CHAPTER 72-60-00, FIG 7, ITEM 31.
